MAUDE Adverse Event Report: CAREFUSION SMARTSITE BAG ACCESS DEVICE; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION SMARTSITE BAG ACCESS DEVICE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2300E-0500
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unable to determine the cause of the customer's reported complaint because the set has been discarded by the customer and will not be returned.The root cause of this failure could not be identified.
 
Event or Problem Description
It was reported that the smartsite access device separated from the spike.This is the first time this happened with this same lot of product.The customer has asked whether the device is glued together or held by friction.There was no patient involvement nor adverse consequence related to this event.
 
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint of a smartsite access device separation was confirmed.Although the attached photo does not represent the actual event sample for this complaint, it identifies the described smartsite access device separation location (male luer collar to spike port) as reported in associate internal file #(b)(4), manufacturer report # 9616066-2020-01675.Device history record for model 23000e-0500 lot 19115306 shows that the set was manufactured on 20 november 2019 with a total of (b)(4) units.There were no qn¿s (quality notification) issued during the production build of this lot for the failure mode reported.The root cause of this failure was not identified.
 
Event or Problem Description

Brand Name
SMARTSITE BAG ACCESS DEVICE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10109274
Report Number9616066-2020-01845
Device Sequence Number14337688
Product Code FPA
UDI-Device Identifier10885403235023
UDI-Public10885403235023
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K970485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2022
Device Model Number2300E-0500
Device Catalogue Number2300E-0500
Device Lot Number19115306
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1